Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Using pills and delayed period. Had ejaculation. Now cramps, bloated and sickness. Why?

Hi! Doc, i am 3 months using pills, i have my period last 30th of June for due 3days i supposed to have my perios on the 14th im regular, that was month of July & on July 5th my boyfriend ejaculated inside me twice, July 15 i stop using pills & got my period on July 26 heavy on the first day due for 3 days. A week after i experience cramps & its first time for me..Now my stomach is expanding i feel bloated, feels also im sick
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

If you were taking oral contraceptive pill regularly on same time every day till 14th July, chance of pregnancy due to unprotected sex on 5th July are very low.

Bleeding due to Implantation is very light, thus bleeding you had on 26 July can't be due to it. It seems to be withdrawal bleeding due to discontinuation of pill. Thus chance of pregnancy is not present.

Cramps can occur just before next period and bloating can be due to indigestion also.

You should get your pregnancy test done and consult a Gynecologist for examination.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor